# SDR DL777060042

- Difficulty date: January 14, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 28,226 hours, 5,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435407
- Part serial: 853
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND HYDRAULIC LEAK AROUND THE LEFT WW  FOUND LEAK TO BE FROM THE NR 7 SPOILER ACT HOUSING.  REPLACED NR 7 SPOILER PCU.
